# SDR VNAA2024021100024

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: CN6220430
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON R/H ENGINE UPPER FAN COWL INNER SURFACE ON INTERNAL DOUBLER NEAR FWD LATCH, MARKED WITH TAPE   INSTALLED NEW R/H UPPER FAN COWL INTERNAL DOUBLER P/N CN622-0430-205 IAW CRJ900 SRM 51-42-13-001-001-A01  HN00130177 DISCREPANCY: CHAFE ON R/H ENGINE UPPER FAN COWL INNER SURFACE ON INTERNAL DOUBLER NEAR FWD LATCH, MARKED WITH TAPE CORRECTIVE ACTION: INSTALLED NEW R/H UPPER FAN COWL INTERNAL DOUBLER P/N CN622-0430-205 IAW CRJ900 SRM 51-42-13-001-001-A01
